Translator Disclaimer
October 1999 Real hypersurfaces of a complex projective space satisfying a pointwise nullity condition
Jong Taek Cho, U-Hang Ki
Tsukuba J. Math. 23(2): 279-291 (October 1999). DOI: 10.21099/tkbjm/1496163873

Abstract

In this paper, we give a classification of real hypersurfaces of a complex projective space $CP^{n}$ satisfying a pointwise nullity condition for the structure vector field $\xi$ i.e., $R(X, Y)\xi=k\{\eta(Y)X-\eta(X)Y\}$, $k$ is a function, and further we prove a local structure theorem of real hypersurfaces of $CP^{n}$ which satisfies $R(X, A\xi)\xi=k\{\eta(A\xi)X-\eta(X)A\xi\}$. The motivation of the present paper is a well-known fact that $CP^{n}$ does not admit a real hypersurface of constant curvature.

Citation

Download Citation

Jong Taek Cho. U-Hang Ki. "Real hypersurfaces of a complex projective space satisfying a pointwise nullity condition." Tsukuba J. Math. 23 (2) 279 - 291, October 1999. https://doi.org/10.21099/tkbjm/1496163873

Information

Published: October 1999
First available in Project Euclid: 30 May 2017

zbMATH: 0976.53018
MathSciNet: MR1715479
Digital Object Identifier: 10.21099/tkbjm/1496163873

Rights: Copyright © 1999 University of Tsukuba, Institute of Mathematics

JOURNAL ARTICLE
13 PAGES


SHARE
Vol.23 • No. 2 • October 1999
Back to Top